# SDR 7AHR201192030

- Difficulty date: October 16, 2011
- Submitted: October 19, 2011
- Operation: General aviation
- Aircraft: N826AL
- Make and model: Boeing 737282C
- Aircraft serial: 23051
- Aircraft time: 56,334 hours, 66,237 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 907
- Part time: 56,334 hours, 66,237 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT CRACKED, FRAME LOWER CHORD AT BS 907 AND STRINGER 26R.
